Join Us

Bulletin of Pure and Applied Sciences- Math& Stat. (Started in 1982)
eISSN: 2320-3226
pISSN: 0970-6577
Impact Factor: 4.895 (2017)
DOI: 10.5958/2320-3226
Editor-in-Chief:  Prof. Dr. Lalit Mohan Upadhyaya
About Journal More Archive Visit IndianJournals.com
Current Issue
Guide for Authors
Journal's Ethics & Policies
Editorial Board
Reviewer Board
UGC Protocol Part 1
Article Details

Bulletin of Pure and Applied Sciences- Math& Stat. (Started in 1982)
Year : 2019, Volume & Issue : BPAS-Maths & Stat 38E(2), JUL-DEC 2019
Page No. : 592-602, Article Type : Original Aticle
Article DOI : 10.5958/2320-3226.2019.00060.2 (Communicated, edited and typeset in Latex by Lalit Mohan Upadhyaya (Editor-in-Chief). Received February 18, 2019 / Revised September 19, 2019 / Accepted October 24, 2019. Online First Published on December 24, 2019 )

Isometries of differentiation and composition operators on Zygmund type space

A. Kamal1 and M. Hamza. Eissa2
Author’s Affiliation : 1,2. Department of Mathematics, Faculty of Science, Port Said University, Port Said, Egypt. 1. Department of Mathematics, College of Sciences and Arts in Muthnib, Qassim University, Kingdom of Saudi Arabia. 1. E-mail: [email protected] , [email protected]

Corresponding Author : A. Kamal,
E-Mail:-[email protected] , [email protected]


The goal of this paper is to characterize the isometries of the products of differentiation and composition on Zygmund type space.

2010 Mathematics Subject Classification : 47B38, 31C25.


Composition operator, Bloch type space, Products of Differentiation and Composition Operators, Isometries.
Download Now

All rights reserved. Website Designed and Maintained by LASERWEBMAKER.COM

Publisher Ethics & Policies    |Downloads    |    Article Submission   |    Payment    |    Contact Us